# SDR ABXA9701175

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 99558191
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LT FLAP LOWER SURFACE SKIN DENTED AND CREASED AT THE AFT FLAP SPAR, AND 14 OUTBOARD OF THE OUTBOARD FLAP HINGE.  REPLACED SKIN IAW ABX REA D957-19972.
